数学研究通讯

2015, v.31(02) 141-148

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Zeros Distribution of the Jones Polynomial for Pretzel Links
Zeros Distribution of the Jones Polynomial for Pretzel Links

Han You-fa;Huang Dong-yue;Wang Lin-lin;Ma Xiao-sha;Lei Feng-chun;

摘要(Abstract):

In this paper, we deal with basic properties of some pretzel links and properties of the Jones polynomials of some pretzel links. By using these properties,the zero distribution of pretzel links is studied. We discuss the properties of the Jones polynomial of non-tame pretzel links and give that zeros of the Jones polynomial of these pretzel links are distributed on the planar curves.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11071106)of China;; the Program(LR2011031)for Liaoning Excellent Talents in University

作者(Author): Han You-fa;Huang Dong-yue;Wang Lin-lin;Ma Xiao-sha;Lei Feng-chun;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享